Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



On subspaces of separable norm ideals

Author: J. R. Holub
Journal: Bull. Amer. Math. Soc. 79 (1973), 446-448
MSC (1970): Primary 46L15, 46B05, 46B10, 46C10
MathSciNet review: 0313880
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. M. S. Brodskiĭ, I. C. Gohberg, M. G. Kreĭn and V. I. Macaev, Some investigations in the theory of non-selfadjoint operators, Proc. Fourth All-Union Math. Congress, vol. II: Sectional Lectures, “Nauka”, Leningrad, 1964, pp. 261-271; English transl., Amer. Math. Soc. Transl. (2) 65 (1967), 237-251. MR 36 #3153.
  • 2. J. W. Calkin, Two-sided ideals and congruences in the ring of bounded operators in Hilbert space, Ann. of Math. (2) 42 (1941), 839–873. MR 0005790
  • 3. Nelson Dunford and Jacob T. Schwartz, Linear operators. Part II: Spectral theory. Self adjoint operators in Hilbert space, With the assistance of William G. Bade and Robert G. Bartle, Interscience Publishers John Wiley & Sons New York-London, 1963. MR 0188745
  • 4. Jesús Gil de Lamadrid, Uniform cross norms and tensor products of Banach algebras, Duke Math. J. 32 (1965), 359–368. MR 0190714
  • 5. I. C. Gohberg and M. G. Kreĭn, Introduction to the theory of linear nonselfadjoint operators in Hilbert space, “Nauka”, Moscow, 1965; English transl., Transl. Math. Monographs, vol. 18, Amer. Math. Soc., Providence, R.I., 1969. MR 36 #3137; MR 39 #7447.
  • 6. I. C. Gohberg and M. G. Kreĭn, On the theory of triangular representations of nonselfadjoint operators, Dokl. Akad. Nauk SSSR 137 (1961), 1034–1037 (Russian). MR 0139946
  • 7. I. C. Gohberg and M. G. Kreĭn, Volterra operators with imaginary component in one class or another, Dokl. Akad. Nauk SSSR 139 (1961), 779–782 (Russian). MR 0139947
  • 8. V. I. Macaev, A class of completely continuous operators, Dokl. Akad. Nauk SSSR 139 (1961), 548–551 (Russian). MR 0131769
  • 9. Charles A. McCarthy, 𝑐_{𝑝}, Israel J. Math. 5 (1967), 249–271. MR 0225140
  • 10. J. R. Retherford, A semishrinking basis which is not shrinking, Proc. Amer. Math. Soc. 19 (1968), 766. MR 0225144, 10.1090/S0002-9939-1968-0225144-0
  • 11. Robert Schatten, Norm ideals of completely continuous operators, Ergebnisse der Mathematik und ihrer Grenzgebiete. N. F., Heft 27, Springer-Verlag, Berlin-Göttingen-Heidelberg, 1960. MR 0119112
  • 12. Ivan Singer, Bases in Banach spaces. I, Springer-Verlag, New York-Berlin, 1970. Die Grundlehren der mathematischen Wissenschaften, Band 154. MR 0298399

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 46L15, 46B05, 46B10, 46C10

Retrieve articles in all journals with MSC (1970): 46L15, 46B05, 46B10, 46C10

Additional Information